# SDR CA090424005

- Difficulty date: April 23, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech B-60
- Aircraft time: 3,073 hours
- Engine: Lyc TIO541E1C4
- Propeller: Hartzl HCF3YR2
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt, Artex
- Component part number: ME406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING 12 MONTH INSP OF ELT IAW CAR 571 APPENDIX G THE G SWITCH FAILED TO OPERATE. G SWITCH REPLACED AND UNIT RETURN TO SERVICE.
